International Scientific Journal


A class of fractional differential equations is investigated in this paper. By the use of modified Remann-Liouville derivative and the tanh-sech method, the exact bright soliton solutions for the space-time fractional equal width are obtained.
PAPER REVISED: 2018-04-22
PAPER ACCEPTED: 2018-06-19
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2019, VOLUME 23, ISSUE Issue 4, PAGES [2307 - 2313]
  1. Krishnan, E. V., Biswas, A., Solutions to the Zakharov-Kuznetsov Equation With Higher Order Nonlinearity by Mapping and Ansatz Methods, Physics of Wave Phenomena, 18 (2010), 4, pp. 256-261
  2. Zhang, S., Zhang, H. Q., Fractional Sub-Equation Method and Its Applications to Nonlinear Fractional PDEs, Physics Letters A, 375 (2011), 7, pp. 1069-1073
  3. Mirzazadeh, M., et al., Solitons and Periodic Solutions to a Couple of Fractional Nonlinear Evolution Equations, Pramana, 82 (2014), 3, pp. 465-476
  4. Jumarie, G., Table of Some Basic Fractional Calculus Formulae Derived from a Modified Riemann-Liouville Derivative for Non-differentiable Functions, Applied Mathematics Letters, 22 (2009), 3, pp. 378-385
  5. Taghizadeh, N., et al., Application of the Simplest Equation Method to Some Time-Fractional Partial Differential Equations, Ain Shams Engineering Journal, 4 (2013), 4, pp. 897-902
  6. Aslan, I., Exact Solutions of a Fractional-Type Differential-Difference Equation Related to Discrete MKdV Equation, Communications in Theoretical Physics, 61 (2014), 5, pp. 595-599
  7. Ma, H. C., et al, Exact Solutions of Non-Linear Fractional Partial Differential Equations by Fractional sub-equation Method, Thermal Science 19 (2015), 4, pp. 1239-1244
  8. Aslan, I., Symbolic Computation of Exact Solutions for Fractional Differential-Difference Equation Models, Nonlinear Analysis Modelling & Control, 20 (2014), 1, pp. 112-131
  9. Aslan, I., An Analytic Approach to a Class of Fractional Differential-Difference Equations of Rational Type via Symbolic Computation, Mathematical Methods in the Applied Sciences, 38 (2015), 1, pp. 27-36
  10. Aslan., I., Traveling Wave Solutions for Nonlinear Differential-Difference Equations of Rational Types, Communications in Theoretical Physics 65 (2016), 1, pp. 39-45
  11. Li, Z. B., He, J.-H., Fractional Complex Transform for Fractional Differential Equations, Mathematical and Computational Applications, 15 (2010), 5, pp. 970-973
  12. He, J.-H., et al., Geometrical Explanation of the Fractional Complex Transform and Derivative Chain Rule for Fractional Calculus, Physics Letters A, 376 (2012), 4, pp. 257-259
  13. Elghareb, T., et al., An Exact Solutions for the Generalized Fractional Kolmogrove-Petrovskii Piskunov Equation By Using the Generalized (G/G)-Expansion Method, International Journal of Basic & Applied Sciences, 13 (2013), 1, pp. 19-22
  14. Jafari, H., et al., Application of a Homogeneous Balance Method to Exact Solutions of Nonlinear Frac-tional Evolution Equations, Journal of Computational and Nonlinear Dynamics, 9 (2014), 2, 021019
  15. Raslan, K. R., The First Integral Method for Solving Some Important Nonlinear Partial Differential Equations, Nonlinear Dynamics, 53 (2008), 4, pp. 281-286
  16. Taghizadeh, N., Mirzazadeh, M., Exact Solutions of Nonlinear Evolution Equations by Using the Modi-fied Simple Equation Method, Ain Shams Engineering Journal, 3 (2012), 3, pp. 321-325
  17. Mirzazadeh, M., Topological and Non-Topological Soliton Solutions to Some Time-Fractional Differen-tial Equations, Pramana, 85 (2015), 1, pp. 17-29
  18. Guner, O., Singular and Non-Topological Soliton Solutions for Nonlinear Fractional Differential Equa-tions, Chinese Physics B, 24 (2015), 10, pp. 10-15

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence